# SDR DALA2022113007652

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,796 hours, 30,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cockpit Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN THE COCKPIT.   REMOVED AND REPLACED LT OZONE FILTER ASSY IAW  AMM 21-51-11.
